# SDR ASOA2015071313330

- Difficulty date: July 4, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 29,572 hours, 20,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 67236
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS ARE INOPERATIVE.  DURING TROUBLESHOOTING, FOUND NR 2 EMERGENCY LIGHT BATTERY PACK TO BE UNSERVICABLE.  R & R NR 2 EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-17-000-801 AND 33-51-17-400-801-A01. OPS TESTED GOOD.
